# SDR MASA2010020700116

- Difficulty date: February 7, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 17,278 hours, 13,461 cycles
- Engine: Ge CF348C5
- Engine time: 4,572 hours, 3,396 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

ON CLIMBOUT IN MEMPHIS LEFT ENGINE VIBRATION WAS HIGH 1.6MILS BUT IN THE GREEN BAND AT CRUISE WHEN POWER REDUCED VIB WENT TO 1.8.  CREW WAS ABLE TO KEEP THE VIB IN THE GREEN DURING THE FLIGHT.  THE FLIGHT ATTENDANTS CALLED TO ASK ABOUT THE VIBRATION AND THE LOUD NOISE LEVEL.  CREW REFERRED TO THE QRH AND CONTINUED THE FLIGHT, NO SHUT DOWN WAS NECESSARY.  CONTACTED DISPATCH BY ARINC AND INFORMED DISPATCH OF THE SITUATION.  ON DESCENT INTO PHX, WHEN REDUCED POWER THE VIB WENT TO 3.0. AS THE ENGINE WAS NOT NORMAL. ELECTED TO DECLARE AN EMERGENCY AS A PRECAUTION.  FAS PAX AND PHX OPS WERE NOTIFIED AND LANDED WITHOUT FURTHER INCIDENT.  MX SENT AC TO HANGER, C/W FAN BLADE LUBE.  ENG RUN OPS CHECK GOOD.
